# SDR DALA2017011800486

- Difficulty date: January 12, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,768 hours, 49,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT FWD OVERWING EXIT LIGHT EMERGENCY INOPERATIVE.   FOUND HIGH RESISTANCE IN GROUND WIRE L1228B16N FOR BATTERY PACK B5-103. FOUND GROUND WIRE TERMINAL LUG FOR WIRE L1228B16N LOOSE, SECURED THE WIRE AND RESISTANCE NOW GOOD.  INSTALLED WIRE TO BATTERY PACK TERMINAL  WDM 33-51-11 AND 33-51-12 OPS CHECKED GOOD.
